# SDR MASA2018033013101

- Difficulty date: March 30, 2018
- Submitted: April 1, 2018
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 35,563 hours, 28,378 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Yaw Damper
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED FOR UNCOMMANDED YAW.  REPLACED THE YAW DAMP ACTUATOR NR 2. TEST FLT GOOD.
